# SDR SIMA20161001001

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 15,781 hours, 10,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY FLOOR LIGHTING STRIP JUST AFT OF EMERGENCY EXIT ROW HAS CRACKED COVER.  R&R LT EMERGENCY FLOOR LIGHTING STRIP COVER JUST AFT OF EMERGENCY EXIT ROW IAW AMM 33-51-01.
